IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 891 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Severe skin rash with lamivudine in HIV infected patients: Some unusual case reports

Modak Dolanchampa, Guha Subhasish Kamal

Year : 2013| Volume: 45| Issue : 3 | Page no: 298-300

   This article has been cited by
 
1 Tenofovir-induced Stevens-Johnson syndrome in a patient with acute hepatitis B: A rare case report
Saju Xavier, Athira P, Abel C. Mathew, Hathim Basheer, Rahana K, Muhammed Hashik PK, Dilip Chandrasekhar
Journal of the American Pharmacists Association. 2020; 60(6): e365
[Pubmed]  [Google Scholar] [DOI]
2 Severe cutaneous adverse drug reactions manifesting as Stevens-Johnson syndrome and toxic epidermal necrolysis reported to the national pharmacovigilance center in Nigeria: a database review from 2004 to 2017
Kazeem Adeola Oshikoya, Ibrahim Abayomi Ogunyinka, Comfort Kunak Ogar, Abiodun Abiola, Ali Ibrahim, Ibrahim Adekunle Oreagba
Therapeutic Advances in Drug Safety. 2020; 11: 2042098620
[Pubmed]  [Google Scholar] [DOI]
3 EVALUATION OF THE ADVERSE REACTIONS OF ANTIRETROVIRAL DRUG REGIMENS IN A TERTIARY CARE HOSPITAL IN KOLKATA: A PROSPECTIVE OBSERVATIONAL STUDY
Avishek Banerjea, Saugata Ghosh, Sourav Chakraborty, Amit Kumar Ghosh
Journal of Evidence Based Medicine and Healthcare. 2016; 3(79): 4278
[Pubmed]  [Google Scholar] [DOI]
4 Toxicidad cutánea de los fármacos antirretrovirales
Mar Blanes Martínez
Piel. 2014;
[Pubmed]  [Google Scholar] [DOI]
5 Lamivudine
Reactions Weekly. 2013; 1465(1): 25
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow